VOL. 165 · NO. 6 | 15 April 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (6), (15 April 2016)
No abstract available
Articles
Mohammed Abouzaid, Ivan Smith
Duke Math. J. 165 (6), 985-1060, (15 April 2016) DOI: 10.1215/00127094-3449459
KEYWORDS: symplectic topology, Khovanov homology, Fukaya category, nilpotent slice, 53D40, 57M25
Elon Lindenstrauss, Péter P. Varjú
Duke Math. J. 165 (6), 1061-1127, (15 April 2016) DOI: 10.1215/00127094-3167490
KEYWORDS: random walks on groups, Euclidean isometries, spectral gap, local limit theorem, self-similar measures, 60B15, 28A80, 60G30, 05E15, 37A30
W.-M. Wang
Duke Math. J. 165 (6), 1129-1192, (15 April 2016) DOI: 10.1215/00127094-3167597
KEYWORDS: quasi-periodic solutions, quasiperiodic solutions, Nonlinear Schrödinger equations, Lyapunov–Schmidt decomposition, bifurcation analysis, 35M20, 42A16
Backmatter
Duke Math. J. 165 (6), (15 April 2016)
No abstract available
Back to Top